×

zbMATH — the first resource for mathematics

Lie loops with invariant uniformities. I, II. (English) Zbl 0134.26705

MSC:
22A99 Topological and differentiable algebraic systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. Chevalley, Theory of Lie groups, Princeton Univ. Press, Princeton, N. J., 1946. · Zbl 0063.00842
[2] Andrew M. Gleason and Richard S. Palais, On a class of transformation groups, Amer. J. Math. 79 (1957), 631 – 648. · Zbl 0084.03203
[3] Andrew M. Gleason, Groups without small subgroups, Ann. of Math. (2) 56 (1952), 193 – 212. · Zbl 0049.30105
[4] Karl Heinrich Hofmann, Topologische Loops, Math. Z. 70 (1958), 13 – 37 (German). · Zbl 0095.02701
[5] Karl Heinrich Hofmann, Topologische Halbgruppen mit dichter submonogener Unterhalbgruppe, Math. Z. 74 (1960), 232 – 277 (German). · Zbl 0094.00301
[6] Sigmund Hudson, Topological loops with invariant uniformities, Trans. Amer. Math. Soc. 109 (1963), 181 – 190. · Zbl 0115.02501
[7] Sigmund N. Hudson, Transformation groups in the theory of topological loops, Proc. Amer. Math. Soc. 15 (1964), 872 – 877. · Zbl 0133.16203
[8] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[9] Deane Montgomery and Leo Zippin, Topological transformation groups, Interscience Publishers, New York-London, 1955. · Zbl 0068.01904
[10] Paul S. Mostert, Sections in principal fibre spaces, Duke Math. J. 23 (1956), 57 – 71. · Zbl 0072.18102
[11] Paul S. Mostert and Allen L. Shields, One-parameter semigroups in a semigroup, Trans. Math. Soc. 96 (1960), 510 – 517. · Zbl 0201.36204
[12] S. B. Myers and N. E. Steenrod, The group of isometries of a Riemannian manifold, Ann. of Math. (2) 40 (1939), no. 2, 400 – 416. · Zbl 0021.06303
[13] L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1939 (Topologische Gruppen, Teubner, Leipzig, 1958). · JFM 65.0872.02
[14] Hidehiko Yamabe, On an arcwise connected subgroup of a Lie group, Osaka Math. J. 2 (1950), 13 – 14. · Zbl 0039.02101
[15] Gail S. Young Jr., The introduction of local connectivity by change of topology, Amer. J. Math. 68 (1946), 479 – 494. · Zbl 0060.40204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.